The calculation of the ergodic projection for Markov chains and processes with a countable infinity of states

David G. Kendall Magdalen College, Oxford G. E. H. Reuter Victoria University, Manchester

TBD mathscidoc:1701.331137

Acta Mathematica, 97, (1), 103-144, 1957.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:46 uploaded by actaadmin ] [ 251 downloads ] [ 0 comments ]
@inproceedings{david1957the,
  title={The calculation of the ergodic projection for Markov chains and processes with a countable infinity of states},
  author={David G. Kendall, and G. E. H. Reuter},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203146756920846},
  booktitle={Acta Mathematica},
  volume={97},
  number={1},
  pages={103-144},
  year={1957},
}
David G. Kendall, and G. E. H. Reuter. The calculation of the ergodic projection for Markov chains and processes with a countable infinity of states. 1957. Vol. 97. In Acta Mathematica. pp.103-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203146756920846.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved